# SDR TIMA2019090600000

- Difficulty date: August 13, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N114AX
- Make and model: Beech 1900C
- Aircraft serial: UC36
- Aircraft time: 40,287 hours, 40,832 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24412886
- Condition: Out Of Tolerance
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF ROLL, L ENG FIRE WARNING ANNUNCIATOR ILLUMINATED. FOUND INTERNAL RESISTANCE OUT OF SPEC.
